Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 38, NWS Cleveland, OH

September 4, 2011

NWS Cleveland, OH issued this small craft advisory at Sep 4, 2011, 3:17 PM EDT. It took effect at Sep 4, 2011, 11:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 3:17 PM EDT (19:17 UTC)
In effect from
Sep 4, 2011, 11:00 PM EDT
Expired
Sep 9, 2011, 4:07 AM EDT
In force
4 days
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WHUS71 KCLE 041917
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EDT SUN SEP 4 2011

LEZ142>149-050330-
/O.NEW.KCLE.SC.Y.0038.110905T0300Z-110906T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
317 PM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
4 PM EDT TUESDAY. 

* A STRONG COLD FRONT WILL CROSS LAKE ERIE TONIGHT. WINDS WILL
  BECOME NORTHERLY BEHIND THE FRONT AND INCREASE TO 10 TO 20
  KNOTS. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND TO 4 TO 6
  FEET MONDAY. WINDS AND WAVES WILL NOT DIMINISH SMALL CRAFT
  CRITERIA TILL LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
18 follow-up statements
097 
WHUS71 KCLE 050148
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EDT SUN SEP 4 2011

LEZ142>149-051000-
/O.CON.KCLE.SC.Y.0038.110905T0300Z-110906T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
948 PM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. 

* WINDS AND WAVES: WINDS WILL BECOME NORTHWEST IN THE WAKE OF A
  COLD FRONT TONIGHT WITH WND SPEEDS INCREASING TO 15 TO 25 MPH.
  WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND TO 4 TO 7 FEET
  MONDAY. WINDS AND WAVES SHOULD REMAIN ABOVE SMALL CRAFT CRITERIA
  THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
493 
WHUS71 KCLE 050839
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
439 AM EDT MON SEP 5 2011

LEZ142>149-052000-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110906T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
439 AM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY FOR
LAKE ERIE. THE SMALL CRAFT ADVISORY MAY HAVE TO BE EXTENDED BEYOND
4 PM TUESDAY.

* WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME
  NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
691 
WHUS71 KCLE 051330
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EDT MON SEP 5 2011

LEZ142>149-052130-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110906T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. 

* WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME 
  NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

GARNET
572 
WHUS71 KCLE 051907
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT MON SEP 5 2011

LEZ142>149-060315-
/O.EXT.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
307 PM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS AT 15 TO 25 KNOTS WILL BECOME 
  NORTHEAST. WAVES WILL AVERAGE 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

GARNET
361 
WHUS71 KCLE 060145
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT MON SEP 5 2011

LEZ142>149-060945-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
945 PM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS AT 15 TO 30 KNOTS WILL BECOME
  NORTHEAST BY TUESDAY MORNING. WAVES WILL AVERAGE 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
401 
WHUS71 KCLE 060819
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
419 AM EDT TUE SEP 6 2011

LEZ142>149-062000-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
419 AM EDT TUE SEP 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM WEDNESDAY FOR
THE SOUTH SHORE OF LAKE ERIE. THE SMALL CRAFT ADVISORY WILL LIKELY
NEED TO BE EXTENDED INTO LATE WEEK.

* WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE
  INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
511 
WHUS71 KCLE 061422
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT TUE SEP 6 2011

LEZ142>149-062230-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110908T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1022 AM EDT TUE SEP 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE 
  INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
SCHULER
352 
WHUS71 KCLE 061915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT TUE SEP 6 2011

LEZ142>149-070315-
/O.EXT.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EDT TUE SEP 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THURSDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE 
  INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
SCHULER
695 
WHUS71 KCLE 070130
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EDT TUE SEP 6 2011

LEZ142>149-070930-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 PM EDT TUE SEP 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE 
  INTO LATE WEEK. WAVES WILL AVERAGE 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
481 
WHUS71 KCLE 070806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT WED SEP 7 2011

LEZ142>149-071615-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 AM EDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THURSDAY FOR
LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: NORTHEAST WINDS 15 TO 25 KNOTS WILL CONTINUE
  THROUGH THURSDAY. WAVES WILL AVERAGE 4 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
891 
WHUS71 KCLE 071313
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
913 AM EDT WED SEP 7 2011

LEZ142>149-072115-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
913 AM EDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE
  THROUGH THURSDAY. WAVES WILL REACH AS MUCH AS 8 TO 9 FEET TODAY
  THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
900 
WHUS71 KCLE 071909
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT WED SEP 7 2011

LEZ142>149-080315-
/O.EXT.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
309 PM EDT WED SEP 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE
  THROUGH THURSDAY. WAVES WILL REACH AS MUCH AS 8 TO 9 FEET TODAY
  THROUGH THURSDAY. WINDS AND WAVES WILL BEGIN TO DECREASE
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
007 
WHUS71 KCLE 080219
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EDT WED SEP 7 2011

LEZ142>149-081030-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1019 PM EDT WED SEP 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 30 KNOTS WILL CONTINUE
  THROUGH THURSDAY. WAVES OF 5 TO 9 FEET WILL BE POSSIBLE THROUGH
  THURSDAY. WINDS AND WAVES WILL BEGIN TO DECREASE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
905 
WHUS71 KCLE 080808
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT THU SEP 8 2011

LEZ142>149-081615-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
408 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 30 KNOTS WILL CONTINUE
  THROUGH TODAY. WAVES OF 5 TO 9 FEET WILL BE POSSIBLE THROUGH
  TODAY. WINDS WILL DECREASE AND WAVES WILL SUBSIDE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LOMBARDY
464 
WHUS71 KCLE 081436
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 AM EDT THU SEP 8 2011

LEZ142>149-082245-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1036 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 25 KNOTS WILL CONTINUE
  THROUGH TODAY. WAVES OF 4 TO 6 FEET WILL BE POSSIBLE THROUGH
  TODAY. WINDS WILL DECREASE AND WAVES WILL SUBSIDE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
722 
WHUS71 KCLE 081942
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT THU SEP 8 2011

LEZ142>149-090345-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
342 PM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST TO EAST WINDS UP TO 20 KNOTS WILL
  SUBSIDE AFTER MIDNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE AFTER
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
265 
WHUS71 KCLE 090116
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EDT THU SEP 8 2011

LEZ142>149-090800-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
916 PM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST TO EAST WINDS UP TO 20 KNOTS WILL
  SUBSIDE AFTER MIDNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3
  TO 4 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
431 
WHUS71 KCLE 090807
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EDT FRI SEP 9 2011

LEZ142>149-090915-
/O.CAN.KCLE.SC.Y.0038.000000T0000Z-110909T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
407 AM EDT FRI SEP 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS HAVE DIMINISHED AND WAVES HAVE SUBSIDED ENOUGH TO ALLOW
  THE SMALL CRAFT ADVISORY TO BE CANCELLED.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 1:30 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 4, 1:30 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. CANADIAN HIGH
PRESSURE WILL BUILD TOWARD THE AREA FROM THE NORTHWEST BEHIND THE
FRONT MONDAY. THE REMNANTS OF TROPICAL STORM LEE IS EXPECTED TO
MOVE TOWARD THE REGION FOR MID AND LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TWO FRONTS CURRENTLY PUSHING THROUGH THE AREA WITH SHOWERS OVER
FAR E OHIO...AND MORE DEVELOPING ALONG MAIN FRONT OVER N INDIANA.
INSTABILITY IS LACKING OVER N OHIO...DUE IN PART TO THE EXTENSIVE
CLOUD COVER. THIS HAS KEPT TSRA AT A MINIMUM AT THIS POINT. WITH
UPPER TROF APPROACHING WILL CONTINUE TO KEEP THREAT IN FCST MAINLY
FROM I-77 EAST. THE MAIN FRONT PUSHING E NOW IS SHOWING LITTLE
DEVELOPMENT UPSTREAM...SO HAVE BACKED OFF ON TSRA OVER FAR NW OHIO
THIS AFT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
AN UNSETTLING DEGREE OF DIFFERENCE BETWEEN THE GFS AND NAM
AFTER ABOUT 48 HOURS. UNTIL THEN MODELS TAKE THE COLD FRONT
SOUTHEAST THROUGH THE AREA. BY MONDAY THE FRONT WILL BE IN PA WITH
THE DEEP MOISTURE EAST OF THE AREA. CANADIAN HIGH PRESSURE WILL BE
TO OUR WEST FROM THE WESTERN LAKES TO OKLAHOMA. 850MB TEMPS WILL
BE DROPPING TO BETWEEN +4 AND +6C DURING THE DAY AND WITH WINDS
FROM THE NORTH WOULD EXPECT LAKE EFFECT SHOWERS TO DEVELOP. HOW
MUCH WILL DEPEND ON HOW DRY THE AIRMASS BECOMES. MODELS SEEM TO
HOLD ENOUGH MOISTURE MONDAY FOR SHOWERS. TUESDAY HOWEVER THE GFS
DRIES OUT NRN OHIO/NWRN PA SIGNIFICANTLY WHILE THE HIGH BUILDS
ACROSS THE GREAT LAKES. MEANWHILE THE NAM HAS DEEP LOW PRESSURE
OVER NEW ENGLAND WITH WRAP AROUND MOISTURE ACROSS THE AREA. WILL
FOLLOW THE GFS FROM HEAR OUT. WILL STILL KEEP A LOW POP FOR
SOMETHING DEVELOPING OFF THE LAKE HOWEVER. TUESDAY NIGHT WILL KEEP
DRY. WEDNESDAY THE GFS BRINGS MOISTURE FROM LEE INTO THE OHIO
VALLEY. WILL BRING CHANCE POPS INTO THE AREA FROM THE SOUTHEAST
DURING THE MORNING AND THEN BOOST TO LIKELY IN THE AFTERNOON. IF
THE NAM IS RIGHT HOWEVER IT WILL BE BONE DRY...SO MID WEEK WILL BE
INTERESTING. TEMPS WILL BE NOTICEABLY LOWER MONDAY AND TUESDAY WITH
HIGHS IN THE MID AND UPPER 60S. WEDNESDAY WILL BE NEAR 70.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
LITTLE CHANGES TO THE EXTENDED PERIOD BEGINNING ON THURSDAY. MODELS
CONTINUE TO KEEP THE TROPICAL SYSTEM FROM THE GULF IN THE VICINITY
OF THE AREA WITH THE ECMWF A BIT MORE INFLUENTIAL COMPARED TO THE
GFS. OVERALL KEPT IN THE LOW CHC TO SLGT CHC POPS ALREADY IN THE
FORECAST. MADE LITTLE OVERALL CHANGES TO TEMPS AS LATEST GUIDANCE
NUMBER COMPARE WELL WITH PREVIOUS FORECAST.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
COLD FRONT WILL BE MOVING THROUGH THIS AFTERNOON AND TONIGHT. THE
MAIN BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WITH
ANOTHER BAND RIGHT ALONG THE FRONT. MOST OF THE MVFR CEILINGS WILL
BE BEHIND THE FRONT WITH SOME IFR DEVELOPING. THE THREAT OF
THUNDER WILL BE MAINLY ISOLATED THROUGH THE EVENING.

OUTLOOK...NON VFR CONDITIONS THROUGH TUESDAY. NON VFR CONDITIONS
TO CONTINUE PROBABLY INTO WEDNESDAY WITH SHOWERS MAINLY ACROSS NE
OH/NW PA.

&&

.MARINE...
A COLD FRONT WILL PUSH ACROSS THE LAKE LATER TODAY SHIFTING WINDS TO
THE WEST AND NORTHWEST INTO TONIGHT AND MONDAY. WINDS WILL INCREASE
TO AROUND 20KT BEHIND THE FRONT AND THEN WITH THE UPPER TROUGH
PASSING OVER THE LAKE MONDAY NIGHT THROUGH TUESDAY MORNING. SMALL
CRAFT CONDITIONS LOOK TO BE LIKELY TONIGHT CONTINUING THROUGH MONDAY
AND MONDAY NIGHT. HIGH PRESSURE WILL BE TO THE NORTHWEST OF THE LAKE
THROUGH EARLY NEXT WEEK BUT WILL HAVE TO CONTINUE MONITORING THE
INFLUENCE OF THE DISSIPATING TROPICAL SYSTEM AS IT MOVES NEAR THE
REGION LATER NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...JAMISON
SHORT TERM...TK
LONG TERM...ABE
AVIATION...KIELTYKA
MARINE...ABE
Hazardous weather outlook, Sep 4, 5:55 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
555 AM EDT SUN SEP 4 2011

OHZ003-006>010-017>019-027>030-036-037-047-051000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
555 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-020>023-031>033-038-089-PAZ001>003-051000-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
555 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND WILL LIKELY
PRODUCE THUNDERSTORMS. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
THUNDERSTORMS COULD TURN SEVERE...PRODUCING DAMAGING WIND OR HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-051000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
555 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 10:08 PM EDTSevere Thunderstorm WarningCLEHancock, Wood52 min
Sep 3, 11:46 PM EDTSpecial Marine WarningCLE119 min
Sep 4, 12:08 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Richland67 min
Sep 4, 1:17 AM EDTSpecial Marine WarningCLE73 min
Sep 4, 1:32 AM EDTSevere Thunderstorm WarningCLELorain, Medina43 min
Sep 4, 2:00 AM EDTSpecial Marine WarningCLE75 min
Sep 4, 2:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake29 min
Sep 4, 2:31 AM EDTSevere Thunderstorm WarningCLEAshtabula44 min
Sep 4, 3:05 AM EDTSpecial Marine WarningCLE40 min
Sep 4, 2:58 AM EDTSevere Thunderstorm WarningCLEErie62 min

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.